Facebook Pixel
EmpowHER Guest

please I finished my period 16th of april and had sex 17th of april,I took postinor2 four housr after having sex,and I bleed 5days after taken the drug,please will I see my next period,and my normal period should start on 17th of may or it will change.

By Anonymous April 26, 2014 - 10:45am
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. Some of the side effects of any emergency pill are bleeding, changes to your next period and cramping.  The bleeding might could have been your period. Hope this was helpful?



April 26, 2014 - 5:50pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!